# SDR SWAA2024061802560

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8872Q
- Make and model: Boeing 737-8
- Aircraft serial: 67913
- Aircraft time: 3,137 hours, 1,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A FLIGHT ATTENDANT DURING PREFLIGHT NOTED HER FWD EMERGENCY FLASH LIGHT WAS NOT TESTING.<[01] R&R FWD FLASHLIGHT AND BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
